# SDR CA090225011

- Difficulty date: February 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Raythn HAWKER900XP
- Aircraft time: 713 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 1324088
- Condition: Shorted
- Location: Panel
- Part time: 808 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED SMOKE COMING FROM UNDER COPILOTS SEAT, WITH BATTERY SWITCHED OFF AND MASTER REFUEL PANEL POWERED ON.  MASTER REFUEL VALVE WAS OPEN, MAIN FUEL VALVES WERE OPEN. OCCURENCE OCCURED WHILE ACFT WAS PARKED ON GROUND.  MX ACTION REMOVED SHORTED DIODES CR9 AND CR10 AND INSTALLED NEW DIODES P/N 132408-8 AT PANEL DA SUBPANEL J. INSTALLED NEW FUSE P/N 5920-99-012-0080 ON ZL PANEL, F23 LOCATION FOR REFUEL PANEL. OPS CHECKED SATISFACTORY IAW MM, CHAPTER 28-22-00.
